... concerta and I wondered if this was a side effect of it or something else
My sons urine was always dark and strong smelling while he was taking Concerta but I think a lot has to do with them not drinking enough fluids. When I made him drink a few bottles of water throughout the day, it was better but there was no one at school who encouraged him to drink so he would inevitably come home from school with strong urine. Make sure your son drinks plenty of water or juices/gatorade to keep him well hydrated. Mention it to his Dr on the next visit. They may want to do a UA just to be sure he has no infection present.
- Concerta Information for Consumers
- Concerta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Concerta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Dec 2010 • 1 answer
Posted 23 Jun 2011 • 3 answers
Posted 12 Aug 2012 • 4 answers
Posted 18 Nov 2012 • 2 answers
My son is 14, taking concerta 72mg ,eeg has shown a lazy brain on left side,can concerta cause this?
Posted 8 Oct 2013 • 1 answer